| Model Number |
4.0PEF |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use, there was a blue like dye discoloration on the trach after 10 days of patient use as shown in the image.There was no patient injury.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted from the picture showed a tracheostomy tube in use, and the tube appears with a blue color on it.It was reported that there was a blue like dye discoloration on the trach after 10 days of patient use.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: the tube and accessories are supplied sterile and cannot be adequately re-sterilized.The tube and accessories are for single use and single patient use only.Attempts to re-sterilize the tube and accessories may result in product failure and increased risk to the patient.The tube and obturator are for single patient use.Duration should not exceed twenty-nine (29) days.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.